# SDR YENA20120603518

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 31,463 hours, 11,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6414 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHT AT RIGHT OVERWING EXIT INOP.  REMOVED AND REPLACED RT EMERGENCY LIGHT AT EMERGENCY EXIT IAW A320 AMM 33-51-16-000-001A.  RE-INSTALLED WIRE LUG IAW A320 ESPM 20-44-20.  RE-INSTALLED RIGHT EMERGENCY EXIT LIGHT AT EMERGENCY EXIT IAW 33-51-16-0400-001A.  OPS CHECK GOOD.
